# SDR SWAA2024102835644

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON POSITION AFT LOWERED CEILING LT SIDE AT AFT GALLEY AREA (1EA) 2024-572014<[01] REPLACED BATTERY PACK ON POSITION AFT LOWERED CEILING LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BATTERY PACK ON POSITION AFT LOWERED CEILING LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 SEE INDIVIDUAL SIGN OFF BELOW
